Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Angela 75

Accutane has failed me too

After 5 months (120mgs)....I'm STILL getting cysts! :( I just found 2 more cysts....one is very deep & about the size of a dime/nickle. I had only 1 small/med sized cyst in about 3-4 weeks and I thought I was maybe on my way to "clearing" or "curing," but I guess not. I am so disheartened; it appears that amongst everything else....Accutane may fail me too. :cry:

Share this post


Link to post
Share on other sites

Hey,

Sorry to hear it. If you don't mind me asking:

How old are you? When did you start getting acne? and what is your next step?

I'm in the same boat as you. I think i'm going to do ALA though I was supposed to start a second course of accutane tomorrow

Share this post


Link to post
Share on other sites

After 5 months (120mgs)....I'm STILL getting cysts! :( I just found 2 more cysts....one is very deep & about the size of a dime/nickle. I had only 1 small/med sized cyst in about 3-4 weeks and I thought I was maybe on my way to "clearing" or "curing," but I guess not. I am so disheartened; it appears that amongst everything else....Accutane may fail me too. :cry:

You're not off the drug yet, so you can't say whether or not it worked. Some break out the entire time they're on the drug and magically clear after the drug is out of the system. You still have a chance.

I broke out the entire time as well, although I stopped getting cysts after 1 1/2 months. Anyway, I've been off for almost three weeks, and my skin is looking great. I'm on Taz for maintenance, though. Not sure how most people feel about retinoids, but my doc was adamant that I get on one when I finished up.

I hope you start to see some results soon. I know if my acne does end up coming back, I'm marching right back to the doctor's office for another course or spironolactone, ASAP.

Share this post


Link to post
Share on other sites

Wow, that's a high dosage. I seriously think that more is not always better even though a lot of people recommend higher dosages. It's how your body reacts to it and how well you absorb the pills.

Don't lose hope because I seriously believe that you will get better.

Share this post


Link to post
Share on other sites

sorry to hear that =( how long is your course? I wasn't completely clear to until around the 5 month period

Share this post


Link to post
Share on other sites

It can take more than 5 months . Minor acne can be cleared rapidly, though, and it seems most people that get prescribed accutane have minoR acne.

Share this post


Link to post
Share on other sites

gosh, i feel your pain. I'm on my very past month. still not clear and feeling like i never will be :( it kills me, it really does but many ppl say theres still hope. we'll see. ::sigh::

Share this post


Link to post
Share on other sites

Post accutane, i have acne but its very minor papular acne but still its been annoying i'm 3 almost 4 months post accutane and i've got ance back. No-where near as bad... but i sorta gave up moisturising post tane and i think i shoulda kept it up... i'm moisturising 2 - 3 times a day now and it seems to be working! Have faith ... in accutane i was cleared from it... i'm more worried about it now! post tane is where it either comes unstuck or not.

Share this post


Link to post
Share on other sites

I'm on my second course. After my first course, I had no pimples but my pores were allll still clogged. If i looked in a mirror at the right angle, I had TONS of flesh colored bumps alllll over my face. I'm two months into my second course now and so many of my pores have been unclogged. It just sucked cuz all those clogged pores turned into pimples so I had a nasty initial breakout and tons of redmarks. I still have some clogged pores but I feel they'll be cleared up in the next few months. I'm hoping that was my problem in terms of getting acne. Hopefully if all my pores are clear after the course I wont get acne anymore.

Share this post


Link to post
Share on other sites

120mg? Bloody hell.

Accutane will work for some time even after you stop taking it so wait till then to judge.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×